Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Wife has bleeding on 9th and 27th day after taking contraceptive pills. Pregnancy?

i had sex wid my wife and take contraseptive pills named e-cone within 24 hours she get bleeding after 9 days after taking pills wich is just 4 days before her period now she is again bleeding after 27 day of taking contracetive pills
what may be the reson can she gets preagnent plz help me in in trouble plz reply me as soon as u can plz plz plz
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mr. K,
It seems that you don't want pregnancy and to rule out that possibility the fastest way is to have a blood test (hcg) for your wife as soon as possible.
If the pregnancy test is negative you should take a reliable method of contraception such as the intrauterine device or the three monthly injectable, or the sub dermal implant.
If the test is positive your wife should start Folic acid supplementation and visit her doctor as soon as possible to have a pelvic ultrasound to confirm a healthy intrauterine pregnancy and to rule out ectopic pregnancy.
I hope these words were useful to you and I wish you best luck.
Dr. Ahmed Bahaa.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor